The Stacks project

Bibliography entry PSY

author
Porta, Marco and Shaul, Liran and Yekutieli, Amnon
title
On the homology of completion and torsion
year
2014
journal
Algebr. Represent. Theory
volume
17
number
1
pages
31–67
url
https://doi.org/10.1007/s10468-012-9385-8

@ARTICLE{PSY,
    AUTHOR = "Porta, Marco and Shaul, Liran and Yekutieli, Amnon",
    TITLE = "On the homology of completion and torsion",
    JOURNAL = "Algebr. Represent. Theory",
    VOLUME = "17",
    YEAR = "2014",
    NUMBER = "1",
    PAGES = "31--67",
    URL = "https://doi.org/10.1007/s10468-012-9385-8"
}

      

This item is referenced in 1 tag:

  • in Section 15.84: Derived Completion